Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 81, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Apr 30, 2009, 9:13 AM CDT for Cole County, Missouri. It took effect at Apr 30, 2009, 12:17 PM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2009, 9:13 AM CDT (14:13 UTC)
- In effect from
- Apr 30, 2009, 12:17 PM CDT
- Expired
- May 1, 2009, 1:34 PM CDT
- In force
- 25 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 21.06 ft at May 1, 2009, 4:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 301413
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
913 AM CDT THU APR 30 2009
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 24 HOURS AND 0.25 TO 0.5 INCHES FORECAST IN THE NEXT 24 HOURS...
RAIN HEAVIER THAN CURRENTLY FORECAST COULD CAUSE RIVER LEVELS TO RISE
EVEN HIGHER THAN PREDICTED. THE NATIONAL WEATHER SERVICE WILL
CONTINUE TO MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-011413-
/O.NEW.KLSX.FL.W.0081.090430T1717Z-090501T2136Z/
/JCMM7.1.ER.090430T1717Z.090430T1800Z.090430T2136Z.NO/
913 AM CDT THU APR 30 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM THIS MORNING TO FRIDAY MORNING.
* AT 8:30 AM THURSDAY THE STAGE WAS 15.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE LATER
THIS MORNING AND CREST NEAR 17.3 FEET BY THIS AFTERNOON. THE RIVER
SHOULD FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MOREAU RIVER
JEFFERSON CITY 17 15.40 13.1 7.8 5.4 4.1 3.64 follow-up statements
000
WGUS83 KLSX 302102
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
402 PM CDT THU APR 30 2009
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
THE MOREAU RIVER
NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-012102-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1021Z/
/JCMM7.1.ER.090430T1505Z.090501T0000Z.090501T1021Z.NO/
402 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM THURSDAY THE STAGE WAS 19.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.0 FEET THIS EVENING AND
THEN FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MOREAU RIVER
JEFFERSON CITY 17 19.50 16.1 8.0 5.3 4.1 3.6000
WGUS83 KLSX 010115
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
815 PM CDT THU APR 30 2009
..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
MOREAU RIVER
NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-020115-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1239Z/
/JCMM7.1.ER.090430T1505Z.090501T0600Z.090501T1239Z.NO/
815 PM CDT THU APR 30 2009
THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 20.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 20.4 FEET AROUND MIDNIGHT
TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/01 05/02 05/03 05/04 05/05
MOREAU RIVER
JEFFERSON CITY 17 20.4 17.5 6.2 4.3 3.6 3.3000
WGUS83 KLSX 011345
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF 1 TO 3 INCHES OF PRECIPITATION THE
PAST 48 HOURS AND AROUND 0.10 INCHES FORECAST IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-021345-
/O.EXT.KLSX.FL.W.0081.000000T0000Z-090502T1800Z/
/JCMM7.1.ER.090430T1505Z.090501T0915Z.090501T1800Z.NO/
845 AM CDT FRI MAY 01 2009
...THE FLOOD WARNING CONTINUES FOR
THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL THIS EVENING.
* AT 7:30 AM FRIDAY THE STAGE WAS 20.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER CRESTED AT 21.1 FEET EARLY THIS MORNING AND
SHOULD FALL BELOW FLOOD STAGE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/02 05/03 05/04 05/05 05/06
MOREAU RIVER
JEFFERSON CITY 17 20.48 6.8 4.3 3.6 3.3 3.1000
WGUS83 KLSX 011834
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
134 PM CDT FRI MAY 01 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...
MOREAU RIVER NEAR JEFFERSON CITY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC051-011904-
/O.CAN.KLSX.FL.W.0081.000000T0000Z-090502T1800Z/
/JCMM7.1.ER.090430T1505Z.090501T0915Z.090501T1653Z.NO/
134 PM CDT FRI MAY 01 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 12:30 PM FRIDAY THE STAGE WAS 16.3 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 12 PM FRIDAY.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 4 FEET
BY SUNDAY.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 05/02 05/03 05/04 05/05 05/06
MOREAU RIVER
JEFFERSON CITY 17 16.27 6.2 4.3 3.6 3.3 3.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 7:06 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 30, 7:06 AM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
706 AM CDT THU APR 30 2009
.DISCUSSION...
/409 AM CDT THU APR 30 2009/
MCV THAT BROUGHT FLASH FLOODING ACROSS PORTIONS OF CENTRAL AND
NORTHEAST MO AND W CNTL IL HAS MOVED NE OF THE CWA EARLY THIS
MRNG. THIS SYS CONTINUES TO PROVIDE SHRA/TSRA ACROSS ERN PORTIONS
OF THE CWA WITH SHRA CONTINUES TO DEVELOP JUST NE OF THE METRO
AREA. HAVE THEREFORE KEPT FFA GOING THIS MRNG FOR MUCH OF THE CWA.
SPOTTY CONVECTION ACROSS ERN KS ALONG 850 MB FNT SHUD LIFT NE AND
SPREAD INTO ERN PORTIONS OF THE CWA LATE THIS MRNG INTO THE EARLY
AFTN HRS. BELIEVE BULK OF THE PRECIP WILL REMAIN ALONG SRN
PORTIONS OF THE CWA TDA...BUT WITH THE CDFNT APCHNG EXPECT
CONVECTION TO DEVELOP ALONG FNT THIS AFTN.
CDFNT IS EXPECTED TO PUSH THRU THE CWA TNGT. KEPT CHC TSRA ACROSS
SERN COUNTIES FRI MRNG TO ACCOUNT FOR TIMING DIFFERENCES AS
CONVECTION EXITS THE AREA. S/W IS PROGD TO BRUSH NRN MO FRI
AFTN/EVE. THE NAM PRINTS OUT A LOT OF QPF WITH THIS S/W WHICH
APPEARS TO BE OVERDONE FOR THIS TIME OF YEAR. GFS HAS A SIMILAR
SOLN...BUT HAVE LITTLE CONFIDENCE IN THIS SOLN AS IT APPEARS TO BE
DUE TO CONVECTIVE FEEDBACK. THE ECMWF AND LOCAL WRF MODELS HAVE A
SIMILAR SOLN WITH LITTLE IF ANY PRECIP ACROSS NRN MO WITH THIS
FEATURE. HAVE THEREFORE LOWERED POPS TO CHC FOR FRI AFTN ACROSS
NRN PORTIONS OF THE CWA...WHILE KEEPING LIKELIES FURTHER S TO
ACCOUNT FOR OVERRIDING PRECIP.
AS THE CDFNT THAT PUSHES S THRU THE CWA TDA BECOMES STATIONARY
ACROSS THE MO/AR BORDER...A NUMBER OF DISTURBANCES WILL TRAVEL
ALONG THIS BOUNDARY INTO EARLY NEXT WEEK WHEN THE ECMWF PROGS THIS
BNDY TO LIFT N AS A WRMFNT.
LOWERED TEMPS TDA AND TMW AS AMPLE CLD COVER SHUD HELP PREVENT
MUCH WARMING...ESP TMW AS THE CDFNT PASSES SWD. MADE LITTLE IF ANY
CHANGES FOR SAT AND BEYOND AS PREV FCST STILL LOOKS GOOD GIVEN
MODEL SOLNS.
TILLY
&&
.AVIATION...
/658 AM CDT THU APR 30 2009/
FOR THE 12Z TAFS...LOTS OF UNCERTAINTY ON THE AVIATION SIDE OF THE
HOUSE THIS MORNING..ESPECIALLY TRYING TO TIME SHRA/TSRA THREATS
WITH BROAD AND CONTINUOUS WAA THROUGHOUT THE DAY AND SHORTWAVE
ENERGY THAT MODELS ARE HAVING A HARD TIME WITH DUE TO CONVECTIVE
FEEDBACK. BASED ON OB TRENDS OVER REGION HAVE FCST OCNL IFR CIGS
IN COU AND UIN THE NEXT SVRL HOURS...AND OCNL MVFR CIGS AT STL AND
SUS...LIFTING TO A WRM SECTOR TYPE CU FIELD LTR THIS MRNG AND INTO
AFTN. AS FAR AS PCPN IS CONCERNED BROAD AREA OF WAA CAUSING PCPN
TO REFIRE E KS AND W CNTRL MO ATTM AND SHUD RETURN THRT OF TSRA TO
COU BY 14-15Z. UNSURE HOW FAR N AND NE OF COU THIS THREAT WILL
REACH AS RUC FCSTS THIS LIFT TO WKN BY LTR THIS MRNG...SO FOR NOW
HAVE OPTED TO INCL SHWRS AT UIN AND STL AREA TAFS BY ARND MIDDAY.
ATTEMPTED TO TIME A SECONDARY PCPN THRT WITH APPROACHING CDFNT LTR
THIS AFTN AND THIS EVE.
TRUETT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR CRAWFORD-FRANKLIN-
GASCONADE-IRON-JEFFERSON-LINCOLN-MADISON-MONTGOMERY-OSAGE-
REYNOLDS-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
STE. GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR BOND IL-CALHOUN IL-
CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 30, 6:04 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 604 AM CDT THU APR 30 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-011200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 604 AM CDT THU APR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT OCCASIONAL THUNDERSTORMS ARE ANTICIPATED FOR TODAY AND TONIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAINFALL WILL BE ALSO POSSIBLE WITH THESE THUNDERSTORMS. MODERATE FLOODING CONTINUES ALONG THE ILLINOIS RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE FOR THUNDERSTORMS CONTINUES FRIDAY THROUGH MONDAY AS A SERIES OF WEATHER DISTURBANCES TRACK THROUGH THE MID MISSISSIPPI VALLEY. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON FRIDAY. MODERATE TO MAJOR FLOODING IS FORECAST ALONG THE ILLINOIS RIVER. MODERATE FLOODING IS FORECAST FOR LOCATIONS ALONG THE MISSOURI AND MISSISSIPPI RIVERS. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION AMOUNTS OF ONE INCH OR GREATER AS WELL AS ANY OBSERVED FLOODING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TILLY
In the hours before
Local storm report, Apr 30, 5:07 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
507 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0505 AM FLOOD FULTON 38.85N 91.95W
04/30/2009 CALLAWAY MO LAW ENFORCEMENT
SOME ROADS REMAIN IMPASSIBLE IN WESTERN PART OF COUNTY
DUE TO FLOODING.
&&
EVENT NUMBER LSX0901739
TRUETTLocal storm report, Apr 30, 6:44 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0641 AM FLASH FLOOD 5 SE CENTER 39.46N 91.46W
04/30/2009 PIKE MO LAW ENFORCEMENT
3 FEET OF WATER RUNNING OVER HIGHWAY F...APPROXIMATELY
5 MILES SOUTH OF HIGHWAY 19...PERFORMING WATER RESCUE
&&
EVENT NUMBER LSX0901740
JPLocal storm report, Apr 30, 6:48 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
648 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0637 AM HEAVY RAIN QUINCY 39.93N 91.39W
04/30/2009 M1.72 INCH ADAMS IL TRAINED SPOTTER
OVER THE PAST 12 HOURS
&&
EVENT NUMBER LSX0901741
MILLERLocal storm report, Apr 30, 6:52 AM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0643 AM HEAVY RAIN ASHLAND 38.77N 92.26W
04/30/2009 M2.12 INCH BOONE MO TRAINED SPOTTER
RAINFALL FROM 6 PM WEDNESDAY TO 6 AM THIS MORNING
&&
EVENT NUMBER LSX0901742
TRUETTLocal storm report, Apr 30, 6:56 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0655 AM HEAVY RAIN COLLINSVILLE 38.68N 90.00W
04/30/2009 M1.00 INCH MADISON IL TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0901743
JPLocal storm report, Apr 30, 7:54 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
754 AM CDT THU APR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0753 AM HEAVY RAIN WELLSVILLE 39.07N 91.57W
04/30/2009 M1.00 INCH MONTGOMERY MO TRAINED SPOTTER
STORM TOTAL
&&
EVENT NUMBER LSX0901744
JPThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:44 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 6 days |
| Apr 29, 10:47 PM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau | 6 hr |
| Apr 29, 11:34 PM CDT | Flash Flood Warning | LSX | Audrain, Monroe | 6 hr |
| Apr 30, 12:38 AM CDT | Flash Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 hr |
| Apr 30, 1:10 AM CDT | Flash Flood Warning | LSX | Lewis, Marion, Ralls, Shelby | 6 hr |
| Apr 30, 1:58 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 27 days |
| Apr 30, 2:56 AM CDT | River Flood Warning | LSX | Lewis | 9 hr |
| Apr 30, 2:56 AM CDT | River Flood Warning | LSX | Marion | 24 hr |
| Apr 30, 3:05 AM CDT | River Flood Warning | LSX | Marion | 50 hr |
| Apr 30, 5:33 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Monroe | 6 hr |
| Apr 30, 6:59 AM CDT | Areal Flood Warning | LSX | Lewis, Marion, Pike, Ralls, Shelby | 5 hr |
| Apr 30, 11:30 AM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Marion, Moniteau and 4 more | 6 hr |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Lewis | 5 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 4 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 69 hr |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Marion | 9 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Ralls | 6 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Pike | 10 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Lincoln | 10 days |
| Apr 30, 2:40 PM CDT | River Flood Warning | LSX | Saint Louis, City of Saint Louis | 7 days |
| Apr 30, 3:56 PM CDT | River Flood Warning | LSX | Lewis | 41 hr |
| Apr 30, 5:13 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Marion, Monroe, Shelby | 12 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.